GERD Home > Prilosec Overdose
It is possible to overdose on Prilosec. Overdose symptoms associated with taking too much Prilosec can include things such as confusion, drowsiness, and blurred vision. Treatment for a Prilosec overdose typically involves supportive care, which consists of treating the symptoms that occur due to the overdose.
Prilosec Overdose: An IntroductionPrilosec® (omeprazole) is a prescription medication used to treat several conditions related to the esophagus, stomach, and intestines. Prilosec is part of a class of drugs known as proton pump inhibitors (PPIs). Over-the-counter Prilosec OTC® (omeprazole magnesium) is also available for treating heartburn.
The effects of a Prilosec overdose will vary, depending on a number of factors, including how much of the drug was taken and whether it was taken with any other medicines, alcohol, or street drugs.
If you happen to overdose on Prilosec, seek immediate medical attention.
Symptoms of a Prilosec OverdoseIf a person overdoses on Prilosec, the symptoms can vary. Some commonly reported symptoms of a Prilosec overdose include:
- Blurred vision
- A rapid heart rate (tachycardia)
- Nausea and vomiting
- Sweating and flushing
- Dry mouth.